Open Access
Translator Disclaimer
December 2016 Matlis flat modules
C. Selvaraj, P. Prabakaran
Author Affiliations +
Tbilisi Math. J. 9(2): 105-114 (December 2016). DOI: 10.1515/tmj-2016-0023

Abstract

In this paper, we introduce Matlis flat modules as a generalization of copure flat modules and give their characterizations. We prove that if $R$ is a commutative Artinian ring and $S \subset R$ is a multiplicative set, then $S^{-1}M$ is a Matlis flat $S^{-1}R$-module for any Matlis flat $R$-module $M$. Also we prove that every module has Matlis flat preenvelope over commutative Artinian rings.

Citation

Download Citation

C. Selvaraj. P. Prabakaran. "Matlis flat modules." Tbilisi Math. J. 9 (2) 105 - 114, December 2016. https://doi.org/10.1515/tmj-2016-0023

Information

Received: 17 December 2015; Accepted: 2 October 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1360.16005
MathSciNet: MR3578790
Digital Object Identifier: 10.1515/tmj-2016-0023

Subjects:
Primary: 16D10
Secondary: 16D50, 16E30

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top